# SDR DALA2024082208382

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION INTERCONNECTING STRUT ON RH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT ON RH WING, THE INSTALLATION IS TO BE ACCOMPLISHED WITH AMDS CARD 2750-6020-RT AND AMDS2750-6010. (0513439)
